MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CA

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CA
Model Number VXAK0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that thrombosis occurred.During a watchman procedure, a versacross connect for laac was selected for use.The physician gave heparin as soon as transseptal puncture was completed with the versacross connect and watchman fxd double curve.There was no clot seen on fluoroscopy or transesophageal echocardiogram (tee).A non-boston scientific pigtail catheter was advanced through watchman sheath, contrast was injected to visualize the appendage.Once angiogram was completed, the pigtail catheter was removed and a clot was found on the tip.Activated clotting time (act) was 246 and an additional 4000 units of heparin were given.A scan was done with tee and no clot found in the appendage or left atrial appendage (laa).Nothing was seen on fluoroscopy either.The watchman device was prepped and deployed.Device pass criteria was met and physician released the device.As the physician came back to the right side of the heart a small clot was seen on the septum on the right side.Physician decided to leave it and did not give protamine.The procedure was completed successfully with no further patient complications.The patient stable, and was not hospitalized and they were discharged.No issues during transseptal puncture nor with versacross devices were reported.In the physician's opinion, the versacross did not contribute to the patient complication.The device is not expected to be returned for analysis (disposed).

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CA
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
CA   55112
6514400979
MDR Report Key22668165
Report Number2124215-2025-52048
Device Sequence Number7533630
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient RaceWhite